Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause vaginal light bleed?

HI samuel. I have had the implanon for two years and it's getting taken out next year, during the period of two years I haven't had a period. I am twenty-two in two weeks, and I now have experienced today a light bleed, brown blood not enough for a tampon, no heavy period and no cramps, no tiredness, didn't even realized until I went to the bathroom had it 4pm and stopped tonight at 9pm. I had like pms today and last few days, like it felt before a period, it iterally felt like my first ever period, and I am healthy, I recently turned vegetarian 6 months ago and living a healthy lifestyle I am a personal trainer, also student and I am 46kilos and short 5'2, yes underweight but I am fit and no health problems. I feel as healthy as I was when I was seventeen, and always been the same. Physical parents and healthy lifestyle. What's going on! :)
Fri, 31 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Breakthrough spotting and bleeding are expected side effects while on Implanon. There is nothing to be worried about. However, take a home pregnancy test as well to rule out pregnancy.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Underweight


What could cause vaginal light bleed?

Hello, Breakthrough spotting and bleeding are expected side effects while on Implanon. There is nothing to be worried about. However, take a home pregnancy test as well to rule out pregnancy. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Lekshmi Rita Venugopal, General & Family Physician